MathSciNet Relay Station
MathSciNet bibliographic data
MR2579357 34B10 (26A33 34A08)
Bai, Zhanbing On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. 72 (2010), no. 2, 916–924.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement